# SDR DALA2024021402187

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,831 hours, 20,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND LHW SLAT NO.1 UPR SURFACE DISBOND. CORRECTIVE ACTION: LHW SLAT NO.1 UPR SURFACE REPAIRED AS PER B767-300 SRM 57-43-02- 2R-1& SRM 51-70-10-2R-4&SRM 51-70-10. (0198068)
